On the Hasse principle for homogeneous spaces with finite stabilizers
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 3, pp. 481-497.
@article{AFST_1997_6_6_3_481_0,
     author = {Borovoi, Mikhail and Kunyavskii, Boris},
     title = {On the Hasse principle for homogeneous spaces with finite stabilizers},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {481--497},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {3},
     year = {1997},
     zbl = {0905.14012},
     mrnumber = {1610899},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1997_6_6_3_481_0/}
}
Borovoi, Mikhail; Kunyavskii, Boris. On the Hasse principle for homogeneous spaces with finite stabilizers. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 3, pp. 481-497. http://www.numdam.org/item/AFST_1997_6_6_3_481_0/

[ANT] Cassels (J.W.S.) and Fröhlich (A.) (Editors) .- Algebraic Number Theory, Academic Press, London - New York (1967). | MR 215665 | Zbl 0153.07403

[Bog] Bogomolov (F.A.) .- The Brauer group of quotient spaces by linear group actions, Math. USSR Izv. 30 (1988), pp. 455-485. | MR 903621 | Zbl 0679.14025

[Bor] Borovoi (M.) .- The Brauer-Manin obstruction for homogeneous spaces with connected or abelian stabilizer, J. für die reine und angew. Math. 473 (1996), pp. 181-194. | MR 1390687 | Zbl 0844.14020

[CT1] Colliot-Thélène (J.-L.) .- Arithmétique des variétés rationnelles et problèmes birationnels, Proc. Int. Congr. Math., Berkeley, California, 1 (1986), pp. 641-653. | MR 934267 | Zbl 0698.14060

[CT2] Colliot-Thélène (J.-L.) . - L'arithmétique des variétés rationnelles. Rapport général à l'occasion de la remise du prix Fermat (Toulouse, juin 1991), Annales de la Faculté des sciences de Toulouse 1 (1992), pp. 295-336. | Numdam | MR 1225663 | Zbl 0787.14012

[CTS1] Colliot-Thélène (J.-L.) and Sansuc (J.-J.) .- La descente sur les variétés rationnelles, II, Duke Math. J. 54 (1987), pp. 375-492. | MR 899402 | Zbl 0659.14028

[CTS2] Colliot-Thélène (J.-L.) and Sansuc (J.-J.) .- Non-rationalité de corps d'invariants sous un groupe fini (d'après Saltman and Bogomolov), unpublished notes.

[CTS3] Colliot-Thélène (J.-L.) and Sansuc (J.-J.) .- The rationality problem for fields of invariants under linear algebraic groups (with special regards to the Brauer group), unpublished lecture notes, IX Escuola Latinoamericana de Matemáticas, Santiago de Chile (July 1988).

[Har] Harari (D.) .- Obstructions de Manin transcendantes, Séminaire de Théorie des Nombres de Paris 1993-1994, S. David (ed.), Cambridge Univ. Press, 1996. | MR 1628794 | Zbl 0926.14009

[Lan] Lang (S.) .- Algebraic Number Theory, Addison-Wesley, Reading, Masson (1970). | MR 282947 | Zbl 0211.38404

[Man1] Manin (Yu I.) .- Le groupe de Brauer-Grothendieck en géométrie diophantienne, Actes du Congrès Int. Math., Nice, 1970, Gauthiers-Villars, Paris, 1 (1971), pp. 401-411. | MR 427322 | Zbl 0239.14010

[Man2] Manin (Yu I.) .- Cubic forms: algebra, geometry, arithmetic, "Nauka", Moscow, 1972; English transl., North-Holland, Amsterdam (1974). | MR 833513 | Zbl 0582.14010

[MaTs] Manin (Yu I.) and Tsfasman (M.A.) .- Rational varieties: algebra, geometry and arithmetic, Russian Math. Surveys 41, n° 2 (1986), pp. 51-116. | MR 842161 | Zbl 0621.14029

[Mum] Mumford (D.) .- Abelian Varieties, Oxford Univ. Press (1970). | MR 282985 | Zbl 0326.14012

[Ros] Rosenlicht (M.) .- Toroidal algebraic groups, Proc. Amer. Math. Soc. 12 (1961), pp. 984-988. | MR 133328 | Zbl 0107.14703

[Sal] Saltman (D.J.) .- Noether's problem over an algebraically closed field, Invent. Math. 77 (1984), pp. 71-84. | MR 751131 | Zbl 0546.14014

[San] Sansuc (J.-J.) .- Groupe de Brauer et arithmétique des groupes algébriques linéaires sur un corps de nombres, J. für die reine und angew. Math. 327 (1981), pp. 12-80. | MR 631309 | Zbl 0468.14007

[Ser1] Serre (J.-P.) .- Corps Locaux, Hermann, Paris (1962). | Zbl 0137.02601

[Ser2] Serre (J.-P.) .- Cohomologie galoisienne, Lect. Notes Math., Springer-Verlag, Berlin - Heidelberg - New York, 5 (1964). | MR 1324577 | Zbl 0128.26303

[Vos1] Voskresenskiĭ (V.E.) .- Birational properties of linear algebraic groups, Math. USSR Izv. 4 (1970), pp. 1-17. | MR 262251 | Zbl 0254.14016

[Vos2] Voskresenskiĭ (V.E.) .- Algebraic Tori, "Nauka", Moscow 1977 (Russian). | MR 506279 | Zbl 0499.14013